# SDR SWAA2025111934047

- Difficulty date: November 11, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N8689C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36658
- Aircraft time: 31,723 hours, 15,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUTOUT REPAIR FILLER MISSING<[01] FABRICATED AND INSTALLED NEW FILLER FOR EXISTING REPAIR ON EGPR ACCESS DOOR SURROUND DOUBLER LOWER LANDING IAW SRM 53-10-15-2R-4.  VERIFIED FABRICATED AND INSTALLED NEW FILLER FOR EXISTING REPAIR ON EGPR ACCESS DOOR SURROUND DOUBLER LOWER LANDING IAW SRM 53-10-15-2R-4.
